Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 30 found articles
 
 
  On Infinite Groups with Given Properties of the Norm of Infinite Subgroups
 
 
Title: On Infinite Groups with Given Properties of the Norm of Infinite Subgroups
Author: Liman, F. M.
Lukashova, T. D.
Appeared in: Ukrainian mathematical journal
Paging: Volume 53 (2001) nr. 5 pages 719-725
Year: 2001
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands